Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 124, NWS Marquette, MI
NWS Marquette, MI issued this small craft advisory at Oct 22, 2021, 10:24 PM EDT. It took effect at Oct 23, 2021, 5:00 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2021, 10:24 PM EDT (02:24 UTC)
- In effect from
- Oct 23, 2021, 5:00 PM EDT
- Expired
- Oct 24, 2021, 10:00 AM EDT
- In force
- 17 hr
- Issued by
- NWS Marquette, MI
The text
As transmitted.
155 WHUS73 KMQT 230224 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1024 PM EDT Fri Oct 22 2021 LSZ249-250-231030- /O.NEW.KMQT.SC.Y.0124.211023T1900Z-211024T2000Z/ Marquette to Munising MI-Munising to Grand Marais MI- 1024 PM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 4 PM EDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt and waves 3 to 6 ft expected. * WHERE...Marquette to Munising MI and Munising to Grand Marais MI. * WHEN...From 3 PM Saturday to 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-231030- /O.NEW.KMQT.SC.Y.0124.211023T2100Z-211024T1700Z/ Grand Marais to Whitefish Point MI- 1024 PM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 1 PM EDT SUNDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt and waves 2 to 5 ft expected. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...From 5 PM Saturday to 1 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JSS
6 follow-up statements
323 WHUS73 KMQT 230745 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 345 AM EDT Sat Oct 23 2021 LSZ249-250-231545- /O.EXT.KMQT.SC.Y.0124.211023T2100Z-211024T2000Z/ Marquette to Munising MI-Munising to Grand Marais MI- 345 AM EDT Sat Oct 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 PM EDT SUNDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt and waves 2 to 5 ft expected. * WHERE...Marquette to Munising MI and Munising to Grand Marais MI. * WHEN...From 5 PM this afternoon to 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-231545- /O.CON.KMQT.SC.Y.0124.211023T2100Z-211024T1700Z/ Grand Marais to Whitefish Point MI- 345 AM EDT Sat Oct 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EDT SUNDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...From 5 PM this afternoon to 1 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 07
371 WHUS73 KMQT 231419 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1019 AM EDT Sat Oct 23 2021 LSZ249-250-232230- /O.CON.KMQT.SC.Y.0124.211023T2100Z-211024T2000Z/ Marquette to Munising MI-Munising to Grand Marais MI- 1019 AM EDT Sat Oct 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 PM EDT SUNDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt and waves 2 to 5 ft expected. * WHERE...Marquette to Munising MI and Munising to Grand Marais MI. * WHEN...From 5 PM this afternoon to 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-232230- /O.CON.KMQT.SC.Y.0124.211023T2100Z-211024T1700Z/ Grand Marais to Whitefish Point MI- 1019 AM EDT Sat Oct 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EDT SUNDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt and waves 2 to 5 ft expected. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...From 5 PM this afternoon to 1 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JAW
904 WHUS73 KMQT 232030 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 430 PM EDT Sat Oct 23 2021 LSZ249-250-240430- /O.CON.KMQT.SC.Y.0124.211023T2100Z-211024T2000Z/ Marquette to Munising MI-Munising to Grand Marais MI- 430 PM EDT Sat Oct 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt and waves 2 to 5 ft expected. * WHERE...Marquette to Munising MI and Munising to Grand Marais MI. * WHEN...Until 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-240430- /O.CON.KMQT.SC.Y.0124.211023T2100Z-211024T1700Z/ Grand Marais to Whitefish Point MI- 430 PM EDT Sat Oct 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT SUNDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt and waves 2 to 5 ft expected. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...Until 1 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JSS
464 WHUS73 KMQT 240204 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1004 PM EDT Sat Oct 23 2021 LSZ249-250-241015- /O.CON.KMQT.SC.Y.0124.000000T0000Z-211024T2000Z/ Marquette to Munising MI-Munising to Grand Marais MI- 1004 PM EDT Sat Oct 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt and waves 3 to 5 ft occurring. * WHERE...Marquette to Munising MI and Munising to Grand Marais MI. * WHEN...Until 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-241015- /O.CON.KMQT.SC.Y.0124.000000T0000Z-211024T1700Z/ Grand Marais to Whitefish Point MI- 1004 PM EDT Sat Oct 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT SUNDAY... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt and waves 2 to 5 ft occurring. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...Until 1 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JSS
999 WHUS73 KMQT 240745 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 345 AM EDT Sun Oct 24 2021 LSZ251-240845- /O.CAN.KMQT.SC.Y.0124.000000T0000Z-211024T1700Z/ Grand Marais to Whitefish Point MI- 345 AM EDT Sun Oct 24 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The small craft advisory has been cancelled. $$ LSZ249-250-241400- /O.EXT.KMQT.SC.Y.0124.000000T0000Z-211024T1400Z/ Marquette to Munising MI-Munising to Grand Marais MI- 345 AM EDT Sun Oct 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Northwest winds 5 to 15 kt with gusts up to 20 kt and waves 3 to 5 ft occurring. * WHERE...Marquette to Munising MI and Munising to Grand Marais MI. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 07
281 WHUS73 KMQT 241427 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1027 AM EDT Sun Oct 24 2021 LSZ249-242230- /O.EXP.KMQT.SC.Y.0124.000000T0000Z-211024T1400Z/ /O.NEW.KMQT.SC.Y.0125.211025T0000Z-211026T0000Z/ Marquette to Munising MI- 1027 AM EDT Sun Oct 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft expected. * WHERE...Marquette to Munising MI. * WHEN...From 8 PM this evening to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ250-242230- /O.EXP.KMQT.SC.Y.0124.000000T0000Z-211024T1400Z/ /O.NEW.KMQT.SC.Y.0125.211025T0000Z-211026T0000Z/ Munising to Grand Marais MI- 1027 AM EDT Sun Oct 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and waves 4 to 7 ft expected. * WHERE...Munising to Grand Marais MI. * WHEN...From 8 PM this evening to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ221-248-250-242230- /O.NEW.KMQT.SC.Y.0125.211024T2300Z-211026T0000Z/ Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 1027 AM EDT Sun Oct 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 PM EDT MONDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 5 ft expected. * WHERE...Green Bay North of line from Cedar River MI to Rock Island Passage, Seul Choix Point to Point Detour MI and 5NM East of a line from Fairport MI to Rock Island Passage. * WHEN...From 7 PM this evening to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ240-241-242230- /O.NEW.KMQT.SC.Y.0125.211024T2200Z-211026T0000Z/ Saxon Harbor WI to Black River MI-Black River to Ontonagon MI- 1027 AM EDT Sun Oct 24 2021 /927 AM CDT Sun Oct 24 2021/ ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM EDT /5 PM CDT/ THIS EVENING TO 8 PM EDT /7 PM CDT/ MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 3 to 5 ft expected. * WHERE...Saxon Harbor WI to Black River MI and Black River to Ontonagon MI. * WHEN...From 6 PM EDT /5 PM CDT/ this evening to 8 PM EDT /7 PM CDT/ Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ242>244-242230- /O.NEW.KMQT.SC.Y.0125.211025T0000Z-211026T0000Z/ Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- 1027 AM EDT Sun Oct 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and waves 3 to 5 ft expected. * WHERE...Ontonagon to Upper Entrance of Portage Canal MI, Upper Entrance of Portage Canal to Eagle River MI and Eagle River to Manitou Island MI. * WHEN...From 8 PM this evening to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ245>247-242230- /O.NEW.KMQT.SC.Y.0125.211025T0000Z-211026T0000Z/ Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays- 1027 AM EDT Sun Oct 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft expected. * WHERE...Manitou Island to Point Isabelle MI, Point Isabelle to Lower Entrance of Portage Canal MI and Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays. * WHEN...From 8 PM this evening to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ248-242230- /O.NEW.KMQT.SC.Y.0125.211025T0000Z-211026T0000Z/ Huron Islands to Marquette MI- 1027 AM EDT Sun Oct 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and waves 4 to 7 ft expected. * WHERE...Huron Islands to Marquette MI. * WHEN...From 8 PM this evening to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-242230- /O.NEW.KMQT.SC.Y.0125.211025T0000Z-211026T0000Z/ Grand Marais to Whitefish Point MI- 1027 AM EDT Sun Oct 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft expected. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...From 8 PM this evening to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JAW
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 22, 7:56 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Oct 22, 7:56 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Marquette MI 756 PM EDT Fri Oct 22 2021 .SHORT TERM...(This evening through Saturday) Issued at 421 PM EDT FRI OCT 22 2021 Water vapor imagery and RAP analysis show an expansive mid-level low centered near southern James Bay. The northern Great Lakes are now firmly under the circulation of this low, but the deep cyclonic flow is weak. CAA regime into the fcst area ended last night, leaving 850mb temps settled into the -3 to -5C range across Lake Superior. With Lake Superior sfc water temp roughly around 12C, but locally higher, sct lake effect -shra are occurring under nnw low-level flow. Last evening, Upper MI's first snowflakes of the season were observed at some locations. So, this season's first snowflakes occurred almost exactly 3 weeks later than last year (Oct 1, 2020). At the sfc, high pres centered over far northern Manitoba is ridging s into the Upper Mississippi Valley while low pres is located in central Quebec. Resulting weak pres gradient has led to a day of light winds across Upper MI. Temps are currently in the 40s F. Thru Sat, the mid-level low near southern James Bay will wobble slightly to the sw while 850mb temps generally hold in the -3 to -5C range. A weak shortwave extending w from the low across northern Ontario will pivot across the area tonight. As a result, there should be some uptick in lake effect pcpn coverage. Deep moisture profile upwards of 15kft or more will further aid the lake effect convection. Otherwise, nnw flow lake effect showers will continue into Sat. Moisture depth begins to fall on Sat from the w, so pcpn should end over at least the far w in the aftn. Since wetbulb zero heights tonight/Sat are similar to last night and today, the -shra will mix with or change to -shsn in similar locations to last night and this morning. Deeper convection could produce graupel, no matter the elevation. As has been the case, lake effect pcpn will continue to be more nmrs into n central Upper MI e of Marquette due to longer fetch and Lake Nipigon preconditioning. With lake induced equilibrium levels to 10-15kft and winds under 20kt thru the layer, conditions thru Sat morning remain somewhat supportive for the potential of waterspouts on Lake Superior, mainly on the e half of the lake. Low temps tonight will be similar to last night (upper 20s to upper 30s F), but if clouds scatter out long enough in the interior, temps will easily fall into the mid 20s. Highs on Sat will be similar to today, ranging thru the 40s, maybe reaching 50F s central. .LONG TERM...(Saturday night through Friday) Issued at 301 PM EDT FRI OCT 22 2021 Blocking pattern across much of NOAM will continue through this weekend as an upper-level low remains btwn James Bay and the Great Lakes and anomalous ridging persists across central Canada northward into the Arctic. This low will begin to fill in by Sunday as a shrtwv ejects from the Rockies, spinning up a sfc low across the Central Plains into the Ohio River Valley by Monday. Further upstream, a strong trof will reach the Pac NW Sunday evening, "running into" the downstream ridging extending from north central CONUS northward through Canada. This strong trof will begin to shift this ridging eastward, as the low north of the Great Lakes combines with trof shifting through the Ohio River Valley Monday night. Sfc high pressure dropping south from northern Canada will increase the pressure gradient for Monday as the sfc low tracks through the Ohio River Valley...which will bring stronger easterly winds across the area for Monday into Monday evening. By Tuesday evening, the ridge axis will begin to move over the western UP as southerly flow begins to increase. This will bring a warm up by the middle of the week, with high temps 5 to 10 degrees above normal as our normal high falls from 49 to 44 over the next 6 days. Model and ensemble spread increase on Wednesday, with confidence for the second half of the week quite low. Saturday night, light NW flow with 850mb temps near -4C will lead to continued LER across parts of the Keweenaw and ern Upper Michigan. Inversion heights and saturation will range from near 8kft across the west to near 9kft across the east. Despite 850mb temps remaining near -4C through the day Sunday, saturation and inversion heights will decrease, falling to around 4kft by 18Z Sunday. As winds begin to veer from the NW to NE ahead of an approaching wave to our south, LER will begin to diminish in coverage through the morning hours, with only an isolated shower or two possible by late aftn on Sunday. Despite sfc temps remaining above or near freezing, higher inversion heights into the DGZ may allow for some wet snow or graupel to mix in. Heading into Monday, shrtwv and sfc low will pass to the south of Upper Michigan as the pressure gradient and easterly winds increase. While there could be some fgen rain along Lk Michigan, the UP is expected to remain dry with this system. Should be a raw feeling day with breezy conditions and highs in the 40s to potentially up to 50. Ridging and sfc high pressure move overhead for Tuesday, with southerly winds bringing a warmer trend with highs 5 to 10 degrees abv normal. As the strong wave from the Pac NW reaches the central CONUS by Wednesday, associated sfc low develops across the Central Plains. Pcpn chances will then increase across the wern UP by Wednesday evening, before spreading over the UP into Thursday. Model spread increases by the middle of the week and with a blocking ridge across central Canada, inherent uncertainty exists for pcpn chances so chance PoPs will exist Thursday into the weekend. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 742 PM EDT FRI OCT 22 2021 It's anticipated that all three terminals will be dominated by primarily MVFR cigs, but KIWD and KCMX have been bouncing around categories over the last 12 to 24 hours, and KSAW has been reporting VFR conditions throughout the day. Given how close the LER/S is to KSAW, didn't feel comfortable going VFR but an amendment/update may be required if these trends continue to indicate KSAW will remain free of the ongoing bands. More confidence exists at KIWD and KCMX, with it worth noting that there are indications KIWD could perhaps drop into lower categories, so will monitor that as well. NW winds will remain fairly light (topping out to around 10 knots on Saturday) to calm (overnight) through this TAF period. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 421 PM EDT FRI OCT 22 2021 With high pres ridge extending se toward the Upper Lakes, northerly winds on Lake Superior will remain under 20kt thru Sat night, but will be strongest across the e half of the lake. On Sun and Mon, high pres will build across northern Ontario as low pres moves e to the Upper Ohio River Valley. Increasing pres gradient btwn these 2 features will probably lead to wind gusts increasing to at least 20- 25kt over portions of Lake Superior later Sun into Mon. Winds will then diminish to under 20kt into Tue morning as high pres ridge moves across Lake Superior. Some increase in winds will occur Wed as the ridge moves e and low pres moves across the central Plains. On another note, conditions will remain somewhat supportive for waterspout development on mainly the e half of Lake Superior into Sat morning. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...Rolfson LONG TERM...JAW AVIATION...lg MARINE...Rolfson
Hazardous weather outlook, Oct 22, 3:19 PM EDT, 7 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 319 PM EDT Fri Oct 22 2021 MIZ001>007-009>014-084-085-231930- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 319 PM EDT Fri Oct 22 2021 /219 PM CDT Fri Oct 22 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-231930- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 319 PM EDT Fri Oct 22 2021 /219 PM CDT Fri Oct 22 2021/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Tonight Waterspouts may develop this evening through Saturday morning, mainly across the east half of Lake Superior. Mariners should maintain their distance from any waterspouts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-231930- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 319 PM EDT Fri Oct 22 2021 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. JAW
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.